# SDR 2020F00422

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 10,532 hours, 7,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 692253048
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE PANELS DAMAGED (OVERSIZED ATTACH FASTENER HOLES).  ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ27059M1 DATED SEPT. 18, 2020; 680-0235 (N361QS).  RIGHT WING INBOARD LEADING EDGE PANELS DAMAGED (OVERSIZED ATTACH FASTENER HOLES).
